Home » Frequently asked Questions on Health » Is backache a common side effect of Tadalafil?

Is backache a common side effect of Tadalafil?

Q: I tried Tadalafil for erectile dysfunction. It worked but I got severe back pain, lasting 4 days after the drug was taken. I have also tried Penegra, but the pain is not severe in its case. I wish to try penile injection such as Alprostadil. What is the brand name of this injection?

A:Backache is a bothersome side effect of tadalafil in some patients, and this mars its efficacy sometimes. If you are taking 20 mg tadalafil, try reducing the dose to 10 mg. This sometimes retains efficacy on erection and eliminates backache. If the backache is still unacceptably severe, use sildenafil. It's equally good. There is no place for the use of injections in your kind of situation, in the year 2007.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------